MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® HEMATURIA COUDE FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® HEMATURIA COUDE FOLEY CATHETER
Model Number 2557H24
Medical Device Problem Codes Fracture (1260); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that a hole was found in the foley catheter which leaked irrigation and two catheters were replaced.
 
Additional Manufacturer Narrative
The reported event was confirmed as manufacturing related.One sample was confirmed to exhibit the reported failure.The device had not met specifications.The product was used for treatment purposes.An amber 3-way foley catheter was returned opened without original packaging.A photo sample was also returned.No hole was noted in the photo sample.A hole was noted in the irrigation funnel.The hole was confirmed to be by a weak spot caused by webbing.Device does not meet specification, as it does not meet the webbing - maximum acceptable section which states, " if the webbing has a pinhole, it is not acceptable".A potential root cause for this failure could be "program error".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labeling review is not required as the reported event is confirmed as manufacturing related.Corrections: d, h.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description

Brand Name
BARDEX® LUBRICATH® HEMATURIA COUDE FOLEY CATHETER
Common Device Name
COUDE FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12054180
Report Number1018233-2021-03756
Device Sequence Number3647632
Product Code KOD
UDI-Device Identifier00801741025198
UDI-Public(01)00801741025198
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2025
Device Model Number2557H24
Device Catalogue Number2557H24
Device Lot NumberNGEW3917
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/01/2021
Supplement Date Received by Manufacturer01/26/2022
Initial Report FDA Received Date06/23/2021
Supplement Report FDA Received Date02/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown